# SDR USAA2013071100007

- Difficulty date: June 1, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603144SP
- Part serial: 999
- Condition: Eroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - ERODED & ABRAIDED SKIN ON NR 4 SLAT T/E WEDGE LOWER SURFACE APPROX 7" FROM INBD EDGE.  REPAIRED NR 4 SLAT T/E WEDGE IAW SRM 51-70-10, REPAIR 4, FIG 203 & 57-43-02.
